Pricing of geometric Asian options under Heston's stochastic volatility model

Bara Kim, In Suk Wee

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)


In this work, it is assumed that the underlying asset price follows Heston's stochastic volatility model and explicit solutions for the prices of geometric Asian options with fixed and floating strikes are derived. This approach has to deal with the derivation of the generalized joint Fourier transform of a square-root process and of three different weighted integrals of the square-root process with constant, linear and quadratic weights. Numerical implementation results for the complicated expressions are presented, together with the computational stability and efficiency of the method.

Original languageEnglish
Pages (from-to)1795-1809
Number of pages15
JournalQuantitative Finance
Issue number10
Publication statusPublished - 2014 Oct 1


  • Asian options
  • Methodology of pricing derivatives
  • Options pricing
  • Quantitative finance techniques
  • Stochastic volatility

ASJC Scopus subject areas

  • Finance
  • Economics, Econometrics and Finance(all)


Dive into the research topics of 'Pricing of geometric Asian options under Heston's stochastic volatility model'. Together they form a unique fingerprint.

Cite this